# SDR SWAA2020071494207

- Difficulty date: June 22, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CAEGO COMPARTMENT; RT LOWER AFT BULKHEAD TO SIDEWALL PANEL SUPPORT ANGLE; RBL 24' TO RBL 30' HAS CORR.  REMOVED CORROSION AT FWD CARGO AFT BULKHEAD RT SUPPORT PER SRM 51-10-02-0G-0 FOUND AREA OUT OF LIMITS PER SRM 53-00-53-1A-2.  REMOVED AND REPLACED ANGLE PER SRM 51-40-02-0G-0.
